Last week, I had Juvederm placed in under my eyes in the tear trough region to get rid of my dark circles. The procedure itself was almost painless and took less then 10 minutes for both eyes. I only had a bit of swelling and no bruising after the procedure. However, a few days after, I discovered a hard nodule in my left cheek about the size of a quarter. some of the filler that was placed under my eyes was displaced lower in my face. I am less than happy with procedure and am looking into ways to get rid of the visible bump on my face, and regretting having done the procedure. Overall, I would not personally recommend it based on my experience.
Not Worth it with the Risks
Last week, I had Juvederm placed in under my eyes...
It has been 8 months since I had the Juvaderm...
It has been 8 months since I had the Juvaderm injected under my eyes and i can still feel the lumpiness under each of my eyes(feels like pea sized lumps) and the lump in my left cheek is still palpable. The Juvaderm has also worsened complications with an existing edema problem in my face that I developed as a result of an upper jaw surgery. Although there was not a lot of substantial swelling in my face or under my eyes immediately following the procedure, within a few days I began to notice my face looking considerably more swollen, especially in the area around my mouth. I see a lympatic massage therapist every few months from performs lympathic massage treatments on me to help me manage with the edema and at the latest appointment, she told me that she could not remove the edema from my face!! She told me that she felt the Juvaderm was "blocking" the lymph nodes. I myself perform lympathic drainage at home and have noticed that ever since I had the juvaderm injections, the edema had bee extremely difficult to drain through massage whereas before it was effective at doing so. Also, the area underneath my tear troughts is the most swollen. This casts shadows to the under eye area making it look like I have dark circles when I am rested. Thus, the very reason that I went to get the Juvaderm injections for has been made worse by the Juvaderm!! On top of this my entire face is more swollen, and my entire way of dealing with my pre existing surgical edema has been made ineffective by the filler. I have been living with a very difficult situation for a few years from my surgical outcome and the last few months have been an even bigger nightmare for me with the additional complications from the filler.
The procedure I had done was not provided by the doctor with whom I consulted, but rather another member of his staff who is trained to do filler injections.
Was this review helpful? 1 other found this helpful